# SDR AU971431

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Propeller: Mcauly 3AF32C512
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 35825944
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR RETRACTION ACTUATOR AFT ATTACHMENT LUG BROKEN OFF.
